# SDR SROM200600003

- Difficulty date: March 16, 2006
- Submitted: April 3, 2006
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 36,455 hours, 35,381 cycles
- Engine: Pwa JT8D17
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 657194041
- Part serial: BN350
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT FOUND DENT ON UPPER SURFACE OF LT IB MIDFLAP.  REPAIRED FLAP BY INSTALLING INTERNAL DOUBLER AND FLUSH PART IN IAW SRM 57-50-4, FIG. 4 PG. 8 AND 9.
